Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the orbit types in a circle action

Author: Elliott Stein
Journal: Proc. Amer. Math. Soc. 66 (1977), 143-147
MSC: Primary 57E15
MathSciNet review: 0451271
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An example is constructed of a smooth $ {S^1}$ action on $ {S^5}$ (or $ {R^5}$) which has more orbit types than its slice representation at a fixed point.

References [Enhancements On Off] (What's this?)

  • [1] G. Bredon, Introduction to compact transformation groups, Academic Press, New York, 1972. MR 0413144 (54:1265)
  • [2] F. Hirzebruch and K. H. Mayer, $ O(n)$-Mannigfaltigkeiten, Exotische Sphären und Singularitäten, Lecture Notes in Math., no. 57, Springer-Verlag, Berlin and New York, 1968. MR 0229251 (37:4825)
  • [3] P. S. Mostert (Editor), Proc. Conf. on Transformation Groups (New Orleans, 1967), Springer, New York, 1968, pp. 415-417. MR 41 #2669. MR 0258022 (41:2669)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57E15

Retrieve articles in all journals with MSC: 57E15

Additional Information

Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society